# SDR CA040616007

- Difficulty date: June 9, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,192 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: 5322012078
- Condition: Worn
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE UP AND DOWN MOVEMENT FOUND IN STEERING SECTION OF NOSE LANDING GEAR.  BRONZE BUSHINGS FOUND TO BE WORN (P/N 532.20.12.078) IT IS BELIEVED THAT WHEN GREASING THE NOSE GEAR ASSEMBLY, THE CONTACT SURFACES OF THE BUSHINGS ARE NOT GETTING PROPER LUBRICATION BECAUSE THE SPLIT PINS THAT ARE USED TO RETAIN THE BUSHINGS ARE ALLOWING GREASE TO ESCAPE AND THEREFORE GREASE IS NOT GETTING BETWEEN THE SURFACES.  PLUGGING THE HOLES IN THE SPLIT PINS MAY SOLVE THE PROBLEM BECAUSE THE GREASE WILL THEN BE FORCED UP TO THE BEARING CONTACT SURFACES.
